# SDR AALA20130926001

- Difficulty date: September 25, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 45,886 hours, 11,315 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

SNN  INFLIGHT JFK-DUB  CREW REPORTED SEVERAL AUTOPILOT RELATED ISSUES INCLUDING, LAND 2 MODE ANNUNCIATED, BANK LIMITED TO 5 DEGREE ALT CAPTURE INOPERATIVE.  FLIGHT LEVEL CHANGE INOPERATIVE.   FLIGHT DIVERTED SNN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MODE CONTROL PANEL. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
